# SDR ASAA2014110709612

- Difficulty date: November 7, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 26,007 hours, 8,096 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED OVERHEAD EXIT SIGN FELL OFF ON TAKEOFF.  THE RT PRONG USED TO ATTACH THE SIGN IS BROKEN.   ACFT GROUNDED.  REATTACHED R & R OVERHEAD EXIT SIGN. SIGN SECURE,  NO DEFECTS NOTED.
